MathSciNet Relay Station
MathSciNet bibliographic data
MR1608106 30F40 (20H10 57M25)
Gehring, F. W.; Maclachlan, C.; Martin, G. J. Two-generator arithmetic Kleinian groups. II. Bull. London Math. Soc. 30 (1998), no. 3, 258–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement